# SDR F3LA2022052400042

- Difficulty date: May 22, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N313FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07727
- Aircraft time: 15,344 hours, 6,741 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240006
- Part serial: RFM30089
- Condition: Punctured
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCEY: REFERENCE LP 198808 R2 DOOR ASSIST DAMPER CYLINDER DIAPHRAM PUNCTURED ( WILL NOT TAKE CHARGE) 
CORRECTIVE ACTION: REFERENCE LP 198808 REMOVED AND REPLACED CYCLINDER DOOR DAMPER IAW AMM 52-13-14-400-001-B. TORQUE WRENCH S/N DRK88196 CAL DUE 9-22-2022
